# SDR 328031

- Difficulty date: November 23, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- System (JASC): 2721 · Rudder Tab Control System
- Part: Wheel
- Condition: Locked
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO MANUAL RUDDER TRIM WHEEL LOCKING UP IN CENTER POSITION, PILOTS RUDDER PEDALS RESPONDED NORMAL.
